T Nation

Switched from Clomid Only to TRT. Adjustment Phase?

Hi guys, I’ve made the jump today from Clomid to testosterone replacement therapy. The decision has just been the cumulation of four years of research culminating to this moment. I need to know if some of what I’m feeling today is normal or not. When I went in this morning I felt great before the injection because I was on Clomid and my levels were in the upper 500s. FreeT was about 1.4% from the blood draw about two weeks ago.

Here’s my question, when transitioning directly from Clomid to testosterone is there a weird adjustment phase where I start feeling the effects of Low T? What I’m feeling right now is anxiety paranoia, sort of a shitting myself scared feeling, sort of a “what have I done” in relation to shutting down my own natural process that clomid was able to raise. I just started today, injection was 6 hours ago. Is this testosterone suppressing Clomid’s actions from the pill I took last night? Is there like a weird antagonistic opposites battle going on in my body?

Is this common? Does this kind of feeling happen with most people when they go from Clomid to testosterone?

Also experiencing some mild’s sweating. Not sure what that’s about.

Please help.

Also having slight urination hesitancy. The flow seems normal but I don’t know I don’t know if it’s in my head or the effects of TRT

Please help me out here please, im on 50 units twice weekly. If i want to go down to 150mg from 200 weekly then i need to bring the weekly unit dose down by 1/4. That would be about 37.5 units for 2 shots a week right?

What kind of T is it? No one is going to go looking for other threads you may have posted with your specifics. post your protocol or a link to it.
If what you are experiencing is not a placebo effect then your body might not like injectable T.
Without having any of the needed info to give you any good advice I will say you should cut your does to 80mg/wk to let your body adjust. Do 80 for a month then go up to 100.

If you have anxiety expect more as your hormones are going to be all over the place overshooting and under shooting for a few weeks. Keep your anxiety meds handy.

200mg Cypionate weekly split into 2 shots. First shot was monday. Subq. Felt anxiety For 2 hours about 7 hours after the shot. Feel like i need to go down to 150. Feel fine now though. Did a TON of cardio today. Lots of water.

Is my math right on the unit dose change? Ill prolly taper downwards to the levels you mention. Dont wanna do a sudden drop.

T cyp take 40 days to reach a steady state you are not doing anything that would make a sudden drop. You have only stuck yourself twice right? That is nothing. Well not nothing your body did not like it thats for sure. Low and slow is the rule. Break it and it will just take you even longer to get your protocol dialed in.

1 Like

Got it. Just talked with doc. Im tapering down from 50cc to 38 to 35 over next 2 injections. Then gonna sit there and see how it goes. When do you notice hct levels raising?

Ive had only one injection so far. It cause a serious ancioty spike last night for 2 hours. Keep in kind im also coming straight off clomid.

I would let anxiety be your guide. If you are not willing to start at 80 and work your way up then you’ll have to start high and work your way down dealing with all the bad side effect too much T gives you. What is your HCT now? No one can guess how fast your HCT will climb. Some guy have no trouble at all.

While on clomid it was always 43.2. Last test was March 1st

Wont the drop suddenly feel aweful from 200 to 80?

HCT of 44 is very good news. I’d check your HCT in 6 months.
The half life of T cyp is 7-8 days and shots are averaged over time like weeks not days.
Just drop your dose the only thing that should happen is your anxiety should go away.

Look when I cycle with 400mg/wk for 12 weeks and it is time to go back to TRT I stop injecting for a whole week. Then I start my TRT dose of 100/120mg/wk backup. It’s a piece of cake. You are really worrying about nothing.

1 Like

Thank you. :slight_smile:

1 Like

been a week now, second shot in my twice weekly regimen was yesterday. No estrogen spikes on that one in the same time period. Though after the first shot monday i did get super boners monday and tuesday really really easy. Tgat hasnt happened again though after the second shot. Not sure why. I can still get hard, its hust not as fast as last time.

Any thoughts

Could my 6mm 31g syringe Not be long enough?

Your hormones are going to be all over the place as your body tries balance everything out.
You will experience all kinds of weird feels that will just come and go. You’ve got to just roll with it. It will al settle down in time.
I am surprized you can get your T thru such a small needle. I tried a 28ga and gave up I us a 27ga 1/2" and only inject in my love handles. Around my navel got to sensitive.

Thank you.

Ha, well, theres a suction technique i read about on excel male.
fill syringe completely with air
Inject into the bottle
Then redraw to the volume desired
Then let sit, bottle upsidedown and thread through A 16 ounce water bottle and let it dangle from the cap.

Takes about 5-10 min

I actually do about three at a time now. Three different bottles and I just pre-fill them on my Sunday nights

That is a actual EM recommended procedure? Ha I am continually reminded why I no longer read that forum. With my 27ga 1/2" easy touch I draw and inject in less than 30 seconds.
((( 10 minutes ))) OMG

1 Like

I have a deep needle fobia. This was my best option. Is only twice a week. Thinking of going eod though. I just want to give this protocol a chance over the next 6 to 8 weeks

Me to. I tried IM and I must have hit a nerve. I was in pain for 3 days. I now use my love handles.
Pull a wad of skin out go straight in and there is no pain.

1 Like

Super painless too. I never feel it.